uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A categorification of integral Specht modules
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic. (Algebra)
2008 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, Vol. 136, no 4, 1163-1169 p.Article in journal (Refereed) Published
Abstract [en]

We suggest a simple definition for categorification of modules over rings and illustrate it by categorifying integral Specht modules over the symmetric group and its Hecke algebra via the action of translation functors on some subcategories of category O for the Lie algebra sl(n)(C).

Place, publisher, year, edition, pages
2008. Vol. 136, no 4, 1163-1169 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-105802DOI: 10.1090/S0002-9939-07-09124-1ISI: 000252310600004OAI: oai:DiVA.org:uu-105802DiVA: diva2:222506
Available from: 2009-06-08 Created: 2009-06-08 Last updated: 2010-01-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Algebra, Geometry and Logic
In the same journal
Proceedings of the American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 434 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf